Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 418564, 16 pages
http://dx.doi.org/10.1155/2012/418564
Research Article

Impulsive Perturbations of a Three-Species Food Chain System with the Beddington-DeAngelis Functional Response

1Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea
2Department of Mathematics Education, Catholic University of Daegu, Gyeongsan 712-702, Republic of Korea
3Department of Mathematics, Kyonggi University, Suwon 443-760, Republic of Korea

Received 26 July 2011; Accepted 2 October 2011

Academic Editor: Elena Braverman

Copyright © 2012 Younghae Do et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Cosner, D. L. Deangelis, J. S. Ault, and D. B. Olson, “Effects of spatial grouping on the functional response of predators,” Theoretical Population Biology, vol. 56, no. 1, pp. 65–75, 1999. View at Publisher · View at Google Scholar
  2. H. Baek, “Species extinction and permanence of an impulsively controlled two-prey one-predator system with seasonal effects,” BioSystems, vol. 98, no. 1, pp. 7–18, 2009. View at Publisher · View at Google Scholar
  3. H. Baek and Y. Do, “Stability for a Holling type IV food chain system with impulsive perturbations,” Kyungpook Mathematical Journal, vol. 48, no. 3, pp. 515–527, 2008. View at Google Scholar · View at Zentralblatt MATH
  4. P. Georgescu and G. Morosanu, “Impulsive pertubations of a three-trophic prey-dependent food chain system,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 975–997, 2008. View at Publisher · View at Google Scholar
  5. Z. Li, W. Wang, and H. Wang, “The dynamics of a Beddington-type system with impulsive control strategy,” Chaos, Solitons and Fractals, vol. 29, no. 5, pp. 1229–1239, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Liu, Y. Zhang, and L. Chen, “Dynamic complexities in a Lotka-Volterra predator-prey model concerning impulsive control strategy,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 15, no. 2, pp. 517–531, 2005. View at Publisher · View at Google Scholar
  7. B. Liu, Z. Teng, and L. Chen, “Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 347–362, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Liu, Y. J. Zhang, L. S. Chen, and L. H. Sun, “The dynamics of a prey-dependent consumption model concerning integrated pest management,” Acta Mathematica Sinica, vol. 21, no. 3, pp. 541–554, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Liu and L. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. Negi and S. Gakkhar, “Dynamics in a Beddington-DeAngelis prey-predator system with impulsive harvesting,” Ecological Modelling, vol. 206, no. 3-4, pp. 421–430, 2007. View at Publisher · View at Google Scholar
  11. W. Wang, H. Wang, and Z. Li, “The dynamic complexity of a three-species Beddington-type food chain with impulsive control strategy,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1772–1785, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Wang, H. Wang, and Z. Li, “Chaotic behavior of a three-species Beddington-type system with impulsive perturbations,” Chaos, Solitons and Fractals, vol. 37, no. 2, pp. 438–443, 2008. View at Publisher · View at Google Scholar
  13. S. Zhang and L. Chen, “Chaos in three species food chain system with impulsive perturbations,” Chaos, Solitons and Fractals, vol. 24, no. 1, pp. 73–83, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Zhang and L. Chen, “A Holling II functional response food chain model with impulsive perturbations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1269–1278, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Zhang and L. Chen, “A study of predator-prey models with the Beddington-DeAnglis functional response and impulsive effect,” Chaos, Solitons and Fractals, vol. 27, no. 1, pp. 237–248, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Zhang, F. Wang, and L. Chen, “A food chain model with impulsive perturbations and Holling IV functional response,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 855–866, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Zhang, D. Tan, and L. Chen, “Dynamic complexities of a food chain model with impulsive perturbations and Beddington-DeAngelis functional response,” Chaos, Solitons and Fractals, vol. 27, no. 3, pp. 768–777, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Zhang, D. Tan, and L. Chen, “Chaotic behavior of a periodically forced predator-prey system with Beddington-DeAngelis functional response and impulsive perturbations,” Advances in Complex Systems, vol. 9, no. 3, pp. 209–222, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Zhang, B. Liu, and L. Chen, “Extinction and permanence of a two-prey one-predator system with impulsive effect,” Mathematical Medicine and Biology, vol. 20, no. 4, pp. 309–325, 2003. View at Google Scholar
  20. J. Awrejcewicz, Bifurcation and Chaos in Simple Dynamical Systems, World Scientific, Singapore, 1989. View at Zentralblatt MATH
  21. J. Awrejcewicz, Bifurcation and Chaos in Coupled Oscillators, World Scientific, Singapore, 1991. View at Zentralblatt MATH
  22. J. Awrejcewicz and C.-H. Lamarque, Bifurcation and Chaos in Nonsmooth Mechanical Systems, vol. 45, World Scientific Publishing, Singapore, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific Publisher, Singapore, 1989.
  24. D. D. Bainov and P. S. Simeonov, “Impulsive differential equations: periodic solutions and applications,” in Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 66, Longman Science & Technical, Harlo, UK, 1993. View at Google Scholar